MAUDE Adverse Event Report: COOK INC FLEXOR SHUTTLE TIBIAL GUIDING SHEATH; DYB INTRODUCER, CATHETER

COOK INC FLEXOR SHUTTLE TIBIAL GUIDING SHEATH; DYB INTRODUCER, CATHETER
Model Number G30009
Medical Device Problem Code Break (1069)
Health Effect - Clinical Code No Clinical Signs, Symptoms or Conditions (4582)
Date of Event 03/11/2026
Type of Reportable Event Malfunction
Additional Manufacturer Narrative
E1: occupation = css logistics specialist h3: device evaluation has begun; however, a conclusion is not yet available.This report includes information known at this time.A follow-up report will be submitted should additional relevant information become available.This report is required by the fda under 21 cfr part 803 and is based on unconfirmed information submitted by others.Neither the submission of this report nor any statement contained herein is intended to be an admission that any cook device is defective or malfunctioned, that a death or serious injury occurred, nor that any cook device caused, contributed to, or is likely to cause or contribute to a death or serious injury if a malfunction occurred.
 
Event or Problem Description
As reported, during a procedure involving balloon angioplasty of the tibial artery, a flexor shuttle tibial guiding sheath separated at the hub upon removal of the device from the patient.The patient was heparinized and contralateral access was obtained in the left groin.The anatomy, including the access site and the aortic bifurcation, was calcified.Minimal resistance was encountered upon insertion/advancement of the sheath and during insertion/advancement of other devices through the sheath.Per the reporter, half-way through the case, while attempting to retract the sheath a ¿short distance¿ by pulling the sheath by the hub, significant resistance was encountered, and the sheath broke.The dilator was not reinserted prior to removal.Another manufacturer¿s 5-millimeter balloon catheter was in the sheath lumen at the time of the event.The complaint device was exchanged for a 5-french cook flexor ansel sheath.A section of the device did not remain inside the patient¿s body.The patient did not require any additional procedures or experience any adverse effects due to this event.Upon return and initial evaluation of the device, the sheath was separated just below the hub.

Brand Name
FLEXOR SHUTTLE TIBIAL GUIDING SHEATH
Common Device Name
DYB INTRODUCER, CATHETER
Manufacturer (Section D)
COOK INC
750 daniels way
bloomington IN 47404
Manufacturer (Section G)
COOK INC
750 daniels way
bloomington IN 47404
Manufacturer Contact
jason crouch
750 daniels way
bloomington, IN 47404
8123392235
MDR Report Key24705748
Report Number1820334-2026-00331
Device Sequence Number10557377
Product Code DYB
Combination Product (Y/N)N
Initial Reporter StateAZ
Initial Reporter CountryUS
PMA/510(K) Number
K142819
Number of Events Summarized1
Summary Report (Y/N)N
Serviced by Third Party (Y/N)N
Reporter Type Manufacturer
Report Source User Facility
Type of Report Initial,Followup
Report Date (Section B) 09/21/2026
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? No
Is this a Product Problem Report? Yes
Operator of Device Health Professional
Device Model NumberG30009
Device Catalogue NumberKSAW-5.0-18/38-90-RB-SHTL-HC
Device Lot Number16459387
Date Returned to Manufacturer03/24/2026
Is the Reporter a Health Professional? No
Was the Report Sent to FDA? No
Type of Report(Section G)Thirty-Day
Initial Date Received by Manufacturer 03/19/2026
Supplement Date Received by Manufacturer08/27/2026
Initial Report FDA Received Date03/26/2026
Supplement Report FDA Received Date09/21/2026
Was Device Evaluated by Manufacturer? (Y/N) Yes
Date Device Manufactured02/11/2025
Is the Device Labeled for Single Use? (Y/N) Yes
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Usage of Device Initial
Patient Sequence Number1
Concomitant Medical Products
and Therapy/Usage Dates
5MM MUSTANG BALLOON CATHETER
Patient Age88 YR
Patient SexUnknown
Patient Weight83 LB